# SDR ASAA2015070912566

- Difficulty date: July 9, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WBL 135 RIB CHORD FOUND CRACKED WHILE ACCESSING FASTENERS ON NR 00021, UPPER WING AFT PYLON FAIRING.  ACFT GROUNDED.  REPAIRED LT WING RIB CHORD AT WBL 135 IAW EA 400, 57 EA 15473.
